# SDR AT0000200

- Difficulty date: March 31, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2912758
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBEAM AT BS 996 LBL 25 AND LBL 45 TO BE CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED        REPLACEMENT ANGLE IAW DC9 SRM 51-30-02, 51-30-05, 51-10-04, 51-10-03, AND 20-16.
